Molox

Molox Warnings

moxifloxacin

Manufacturer:

CCL Pharma

Distributor:

Manawhari
Full Prescribing Info
Warnings
Cardiac Effects: QT Interval Prolongation: Moxifloxacin has been shown to prolong the QT interval of the ECG in some patients. The drug should be avoided in patients with known prolongation of the QT interval, patients with hypokalemia and patients receiving Class IA (e.g., quinidine, procainamide) or Class III (e.g., amiodarone, sotalol) antiarrhythmic agents, due to the lack of clinical experience with the drug in these patient populations and the potential risk.
CNS and Psychiatric Effects: Convulsions, increased intracranial pressure and toxic psychosis have been reported in patients receiving quinolones, including Moxifloxacin, may also cause CNS stimulation which may lead to abnormal dreams, agitation, anxiety, confusion, depression, dizziness, emotional lability, hallucinations, insomnia, lightheadedness, nervousness, nightmares, paranoia, restlessness and tremors. These reactions may occur after the first dose.
Chondrotoxic Effects: As with other members of the quinolone class, Moxifloxacin has caused arthropathy and/or chondrodysplasia in immature dogs. The significance of these findings to humans is unknown.
Hypersensitivity: Serious hypersensitivity and/or anaphylactic reactions have been reported in patients receiving quinolone therapy, including Moxifloxacin. Moxifloxacin should be discontinued at the first appearance of a skin rash or any other sign of hypersensitivity.
Musculoskeletal Effects: Ruptures of the shoulder, hand and Achilles tendons that required surgical repair or resulted in prolonged disability have been reported in patients receiving quinolones. Moxifloxacin should be discontinued if the patient experiences pain, inflammation or rupture of a tendon.
Pseudomembranous Colitis: Pseudomembranous colitis has been reported with nearly all antibacterial agents, including Moxifloxacin, and may range in severity from mild to life-threatening. Therefore, it is important to consider this diagnosis in patients who present with diarrhea subsequent to the administration of antibacterial agents.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in